# SDR SWAA052293

- Difficulty date: August 1, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 62,929 hours, 55,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Flap
- Component: Flap
- Component part number: 6546434302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RIGHT WING INBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  REMOVED AND REPLACED AFT FLAP PER MM.
